# SDR 2006UALA01649

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 21,723 hours, 7,986 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT R2 DOOR SILL, FRAME 66.    FABRICATE REPAIR ANGLES AND INSTALLED REPAIR ANGLES.  REPAIR INSTALLATION INSPECTED.
